Clopidogrel is used to prevent strokes and heart attacks in patients at risk for these problems. Clopidogrel is in a class of medications called antiplatelet drugs. It works by helping to prevent harmful blood clots. You have to continue the medicines till the doctor asks you to stop or if any side effects are severe or do not go away.
Please see the web ages for more details on Clopidogrel (generic name) Plavix (brand name).
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hello, My father in law was just looking at his medications and noticed that his recent perscription that was filled for PLAVIX is a different color and smaller in size. I did research and found the pill indication site which said the pill was a generic form of Plavix. He is worried about taking it because he has never had that color, size of Plavix before. Should he contact his doctor?
HI I have a problem with Levothorxin thyroid med. I take it in the morning and I have to wait 2 hrs. before taking any meds or vitamins. I take Atenolol at night and Plavix and aspirin in the morning. What is the best times to take all these meds.
I was started on plavix as pre op for vascular surgery this coming Friday. Today I either missed a dose or took a double dose. I am experiencing drastic dizziness/balance issues..(walking into the wall). Should I make an emergency call to the physician now or wait until morning? Shall I stop taking pklavix?
i did angoplasty on 29 July last month. My one artry LAD was blocked 99%. The doctors said is perfect. They advise me the following medicins LOWPLATE PLUS ( Aspirin USP 75mg, Clopidogrel 75 mg) TENORMIN ( Atenolol 25 mg) RAST (Rosuvastatin 10 mg), LANOXIN ( Digoxin .25 mg). I have no chest pain, no problem in breathing but from last 12 days I am getting weak even I cant walk freely. My fingertips and foot are feeling dazzyness. The doctor says that it will be recovered in due course of time . I need your advice. Thanks.
I take warfarin, 10 mg each day and started in March when I had a stent placed. Also take Plavix. Today when i spit, there was blood. I just had my INR checked and it was 1.5 so not high. Recently started taking Glimerpiride 4 mg and spirono/hctz 25/25. What is causing this. I occassionally have a little blood in the stool but have always had this due to hemmoroid
Hi and thank you for your reply. I am taking clopidogrel 75 MG, also have stents since 2004, have had a lower bypass of a stent in 2006. also I am on Simvastatin 40 MG for low cholesterol reading as well as high triglyceride readings. up until last month I was taking 75MG Plavix since 2006. also I take 24MG Hydrochlorothiazide for HBP. along with one low dose Bayler 81MG per/day.and last I take fluticasone Propionate Nasal spray 50mcg. I felt wonderful until I started taking Clopidogrel one month ago, in the Simvastatin? I get very tired very fast, have dark yellow urine, a greater amount of muscle pain. ( I have RA but not being treated) and have notice a big change in my vison and a lot of bruising! I never had these problems when I was taking Plavix? EDF is much worse! I am a male at age 63. Also I might mention I have not had lab done in over a year, and never had lab done let on these drugs Simvastatin & Clopidogrel? I have Medicare ins., but it appears they don t allow lab but once a year. Been wanting to see my doctor but having problems getting a appointment set up? So ins. would not pay for Plavix so he called in this Clopidogrel! But no lab in a year, so he has no idea of my problems! Last time I saw him was April, 2013. I welcome your input. Thank you, Robert Stevenson
Dear colleaggues, I'm Ingrid Hilman, MD, 58 years. had my stenting on 17 Feb, 3 stents in LAD and RCA.
Since 2 weeks ago, I develop severe headaches, esp during the iningt or when I wake up in the morning and also palpitation (heart rate > 90). I feel weak during palpitation. I do not have hypertension (my BP is between 90-110 and 70-80). I do not have obesity, smoking habits, my lab is pretty good only LDL 100.
Is this because of the herbresser that I take 3 times a day?
Other drug that I take;
- Aspirin 1 x 100 mg
- Plavix 1 x 75 mg
- Lipitor 1 x 10 mg.
Appreciate your inputs on my above complaints. Thank you very much
I am 75 years of age and have recovered from a small cerebellar stroke three years ago.My medication is Tamulosin 400mg, Amoldipine 10mg, Clopidogrel 75mg, Simvastatin 20mg, Propanalol 40mg and Finasteride 5mg. I have an non-repaired ruptured...
My father got a heart attack on 16th nov we though it was acidity and latee when the pain agreevated we came to the hospital by the time we wasted 5 hours . Doc went for angiography and quickly for angioplasty to fix the 100%blockages but still...